# SDR MASA200800310

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 8,232 hours, 6,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 21156
- Condition: Inoperative
- Location: Cabin
- Part time: 7,948 hours, 6,294 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2944 PHX - EUG.  FORWARD INTERIOR LOWER LEVEL EMERGENCY EXIT LIGHT INOP ALONG WITH LEFT FWD AND RIGHT AFT EXTERIOR EMERGENCY LIGHTS INOP.  MX CHANGED THE NR 5 BATTERY CHARGER.
